EconPapers    
Economics at your fingertips  
 

Path integral approach to the nonextensive canonical density matrix

E.K. Lenzi, L.C. Malacarne and R.S. Mendes

Physica A: Statistical Mechanics and its Applications, 2000, vol. 278, issue 1, 201-213

Abstract: Feynman's path integral is herein generalized to the nonextensive canonical density matrix based on Tsallis entropy. This generalization is done in two ways by using unnormalized and normalized constraints. Firstly, we consider the path integral formulation with unnormalized constraints, and this generalization is worked out through two different ways, which are shown to be equivalent. These formulations with unnormalized constraints are solutions to the two generalized Bloch equations proposed in this work. The first form of the generalized Bloch equation is linear, but with a temperature-dependent effective Hamiltonian; the second form is nonlinear and resembles the anomalous correlated diffusion equation (porous medium equation). Furthermore, we can extend these results to the prescription of field theory using integral representations. The second development is dedicated to analyzing the path integral formulation with normalized constraints. To illustrate the methods introduced here, we analyze the free particle case and a non-interacting scalar field. The results herein obtained are expected to be useful in the discussion of generic nonextensive contexts.

Date: 2000
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437199005518
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:278:y:2000:i:1:p:201-213

DOI: 10.1016/S0378-4371(99)00551-8

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:278:y:2000:i:1:p:201-213